# SDR SWAA2021111540371

- Difficulty date: November 3, 2021
- Submitted: November 15, 2021
- Operation: Air carrier
- Aircraft: N915WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36888
- Aircraft time: 45,503 hours, 27,299 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Part number: 654A000497
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACB FWD CORNER SCUFF PLATE CRACKED ; / [01] RECEIVED NEW AFT FWD SCUFF PLATE P/N 654A0004-97; LOCATED AND DRILLED SCUFF PLATE IAW SRM 51-40-05 AND DWG 143A8341 ID:007; REV:A  INSTALL SCUFF PLATE WILL BE ACCOMPLISHED ON C.C. TTG8Q002EGBV.; [02] VERIFIED CORRECTIVE ACTION ITEM 1.; [03] CLARIFICATION TO STEP 1: RECEIVED NEW AFT CARGO BAY FORWARD SCUFF PLATE P/N 654A0004-97; LOCATED AND DRILLED SCUFF PLATE IAW SRM 51-40-05 AND DWG 143A8341 ID:007; REV:A
